| Model Number |
BA28-90/I20-30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
01/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply¿.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a type 1b endoleak with sac growth was identified.The physician elected to treat the patient by an ovation limb extension.Patient is doing well.The patient was recently implanted (non - endologix) coils in the ima (inferior mesenteric artery) due to a type 2 endoleak (non- device related).
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the type ib endoleak of the left common iliac artery is confirmed by medical records only.The secondary endovascular procedure for a suspected type ii endoleak (internal mesenteric artery) is confirmed by medical records only.The sac growth event is unconfirmed due to a lack of comparative imaging.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the medical record/ images available for review.The final patient status was reported to be doing well and discharged.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply¿ corrections: h6: method remove code 3233 h6: conclusion remove code 11.